Banach Journal of Mathematical Analysis

Asymptotic Intertwining by the Identity Operator and Permanence of Spectral Properties

B. P. Duggal

Full-text: Open access

Abstract

We consider permanence of spectral properties of Banach space operators asymptotically intertwined by the identity operator.

Article information

Source
Banach J. Math. Anal., Volume 7, Number 1 (2013), 186- 195.

Dates
First available in Project Euclid: 22 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1358864558

Digital Object Identifier
doi:10.15352/bjma/1358864558

Mathematical Reviews number (MathSciNet)
MR3004276

Zentralblatt MATH identifier
1287.47003

Subjects
Primary: 47A10: Spectrum, resolvent
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20] 47A11: Local spectral properties 47B47: Commutators, derivations, elementary operators, etc.

Keywords
Banach space asymptotically intertwined SVEP property $(\delta)$ polaroid operator

Citation

Duggal, B. P. Asymptotic Intertwining by the Identity Operator and Permanence of Spectral Properties. Banach J. Math. Anal. 7 (2013), no. 1, 186-- 195. doi:10.15352/bjma/1358864558. https://projecteuclid.org/euclid.bjma/1358864558


Export citation